[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 11, Issue 2 (3-2018) ::
JSS 2018, 11(2): 241-262 Back to browse issues page
Modeling Count Data Under the Influence Overdispersion by Poisson Birnbaum-Saunders Regression Model
Reza Pourmousa *, Narjes Gilani
Abstract:   (9256 Views)

In this paper the mixed Poisson regression model is discussed and a Poisson Birnbaum-Saunders regression model is introduced consider the over-dispersion. The Birnbaum-Saunders distribution is the mixture of two the generalized inverse Gaussian distributions, therefore it can be considered as an extension of traditional models. Our proposed model has less dimensional parameter space than the Poisson- generalized inverse Gaussian regression model. We also show that the proposed model has a closed form for likelihood function and we obtain its moments. The EM algorithm is used to estimate the parameters and its efficiency is compared with conventional models by a simulation study. An analysis of a real data is provided for more illustration.

Keywords: Birnbaum-Saunders Distribution, EM Algorithm, Count Data, Poisson Regression Models, Overdispersion, Mixed Poisson Regression Model
Full-Text [PDF 281 kb]   (3387 Downloads)    
Type of Study: Research | Subject: Theoritical Statistics
Received: 2015/12/27 | Accepted: 2016/12/31 | Published: 2017/02/20
Send email to the article author

Add your comments about this article
Your username or Email:


XML   Persian Abstract   Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Pourmousa R, Gilani N. Modeling Count Data Under the Influence Overdispersion by Poisson Birnbaum-Saunders Regression Model. JSS 2018; 11 (2) :241-262
URL: http://jss.irstat.ir/article-1-436-en.html

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 11, Issue 2 (3-2018) Back to browse issues page
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences

Persian site map - English site map - Created in 0.05 seconds with 30 queries by YEKTAWEB 4570